# SDR HEED065798

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Extinguish
- Part number: 112111997
- Condition: Discharged
- Location: Cabin
- Part time: 4,527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER GAUGE INDICATES LOW CHARGE.  REPLACED UNIT.
